# SDR SA08038

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Deteriorated
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MSY, FLIGHT 1888, MSY-PHL - THE FLIGHT RETURNED TO MSY DUE TO HEAVY AIRCRAFT MAINFRAME VIBRATION.  THE CAPTAIN ADVISED THAT ON TRANSITION FROM FLIGHT LEVEL 24000 TO 25000 THE AIRCRAFT BEGAN TO VIBRATE AND DECIDED TO RETURN TO MSY FOR INSPECTION.  MAINTENANCE REPLACED FIVE DOOR SEALS IN WING/BODY FAIRING AND TIGHTENED LOOSE FAIRING SCREWS.
